# SDR UALA2011111106163

- Difficulty date: November 11, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 45,614 hours, 17,908 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DAMAGED BULKHEAD CONNECTOR, SMC7.   IPC SHOWS A DOTTED CUTOUT OF STRUCTURE FOR ATTACHMENT OF CONNECTOR.  ITEMS 135 AND 120 ARE USED TO SECURE CONNECTOR.  THE STRUCTURE IS WORN AWAY.  THERE IS NOTHING TO ATTACH TO.  REMOVED 1 EA FWD HI-LOKS IN FUEL TANK.  PRE-DRILLED 2 OTHERS.  REMAINING FASTENERS REMOVED, PANEL DRILLED, MODIFIED, ALODINED AND PRIMED.  NEEDS SEALED AND INSTALLED.  ALL HOLES ARE NOMINAL SIZE.  STARTED TO INSTALL RPR PLATE.  INSTALLED 4 FWD HILOKS IN WING TANK.  COMPLETED INSTALL OF NEW PLATE, INSTALLED REMAINING HILOCS, QUARTER AND SIXES, INSTALLED HYD FITTINGS AND HOSES NO LEAKS.
